# SDR AALA20010160

- Difficulty date: January 22, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LAVATORY PAN CORRODED AROUND LAV TANK WEB FORWARD MOUNTS AND SURROUNDING WEB LBL 36, BS 1146.  BLENDED OUT CORROSION AND INSTALLED DOUBLER PER SRM 51-40-2 PAGE 1.  (M)
